# SDR ASAA2014101509403

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 51,451 hours, 23,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071B9EGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD AISLE EMERGENCY EXIT SIGN IS INOPERATIVE. ACFT GROUNDED.  REPLACED THE LAMPS IAW MM 33-51-01-960-801. OPS CHECKED GOOD.
